Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 24, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Aug 1, 2025, 5:21 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 95 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2025, 5:21 PM CDT (22:21 UTC)
- Expired
- Aug 1, 2025, 6:56 PM CDT
- In force
- 95 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 28 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 5:36 PM CDT | FLASH FLOOD | 1 N Hoover, AL | Multiple reports of street flooding in Vestavia Hillls, including on Highway 31 and Southland Drive. |
| Aug 1, 5:50 PM CDT | FLASH FLOOD | 1 Nne Hoover, AL | Highway 31 in Vestavia Hills temporarily impassable due to flash flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
931
WGUS54 KBMX 012221
FFWBMX
ALC073-117-020130-
/O.NEW.KBMX.FF.W.0024.250801T2221Z-250802T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
521 PM CDT Fri Aug 1 2025
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Southeastern Jefferson County in central Alabama...
Northwestern Shelby County in central Alabama...
* Until 830 PM CDT.
* At 521 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen based on radar estimates. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hoover, Vestavia Hills, Homewood, Pelham, Mountain Brook, Helena,
Indian Springs Village, Lipscomb, Riverchase Galleria, Patton
Creek, Riverchase, Samford University, Bluff Park, Oak Mountain
Amphitheater, Inverness, The Summit, Cahaba Heights, Oak Mountain
State Park and Ross Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3343 8692 3346 8685 3349 8674 3349 8667
3347 8667 3346 8667 3345 8667 3344 8667
3343 8667 3342 8667 3341 8667 3338 8668
3333 8671 3331 8687 3341 8692
FLASH FLOOD...RADAR INDICATED
$$
561 follow-up statement
632
WGUS74 KBMX 012356
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
656 PM CDT Fri Aug 1 2025
ALC073-117-020006-
/O.CAN.KBMX.FF.W.0024.000000T0000Z-250802T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-Shelby AL-
656 PM CDT Fri Aug 1 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN JEFFERSON AND
NORTHWESTERN SHELBY COUNTIES...
Flood waters have receded and heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3343 8692 3346 8685 3349 8674 3349 8667
3347 8667 3346 8667 3345 8667 3344 8667
3343 8667 3342 8667 3341 8667 3338 8668
3333 8671 3331 8687 3341 8692
$$
56What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:21 PM CDT, 5 hours earlier. Its key messages:
- Updated at 1216 PM CDT FRI AUG 1 2025
- Continued hot and humid conditions, coupled with accumulated heat stress from prior days, will affect people and pets without adequate cooling and hydration through Friday evening.
- There is a Marginal Risk (Level 1 out of 5) risk for severe storms both today and tomorrow. Damaging winds are the primary threat.
Area forecast discussion, Aug 1, 12:21 PM CDT, 5 hours before
Area Forecast Discussion National Weather Service Birmingham AL 1221 PM CDT Fri Aug 1 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... Updated at 1216 PM CDT FRI AUG 1 2025 - Continued hot and humid conditions, coupled with accumulated heat stress from prior days, will affect people and pets without adequate cooling and hydration through Friday evening. - There is a Marginal Risk (Level 1 out of 5) risk for severe storms both today and tomorrow. Damaging winds are the primary threat. && .SHORT TERM... (This evening through Saturday) Issued at 1216 PM CDT FRI AUG 1 2025 Water vapor imagery this morning paints a fairly active upper level pattern characterized by a trough swinging across the Great Lakes as the ridge over the southeast begins to weaken. To our west, a stout upper level ridge is beginning to take shape. At the surface, RAP analysis depicts a weak cold front slowly moving south across the state. The combination of upper level support, increased low level moisture convergence, ample moisture, and diurnal heating will allow scattered to numerous showers and thunderstorms both today and tomorrow. The best chances will come to the south of the boundary where convergence will be maximized. Forecast soundings reveal an inverted-v profile indicative of damaging winds being the primary threat. Without much shear, storms should be relatively short- lived. SPC currently has a Marginal Risk (Level 1 out of 5) for severe storms in place across the region both today and tomorrow. Otherwise, today's Heat Advisory remains in effect through 7 PM this evening. Heat indices will top out around 105-107F this afternoon across the region. However, increased cloud cover from any storms that develop may help keep things in check. The weakening ridge will lead to slightly cooler highs, generally in the upper 80s, and knock a few degrees off our heat indices, generally in the 95-100F range. 95/Castillo && .LONG TERM... (Saturday night through next Thursday) Issued at 1216 PM CDT FRI AUG 1 2025 An unsettled pattern continues as upper level troughing remains in place across the eastern CONUS. This will lead to increased diurnally driven chances for showers and storms. We will see an uptick in activity early next week as a shortwave rides along the eastern periphery of the ridge across the west. Forecast soundings reveal a fully saturated profile and a deep warm cloud depth. Therefore, periods of heavy rainfall are likely. WPC is already highlighting early next week with a Marginal Risk of Excessive Rainfall for our east and southeastern areas. We will have a nice break from this week's relentless heat as we go through the long term. With that said, it is still August so highs will still be in the mid to upper 80s for most. There are some signs that our eastern counties may see highs top out in the mid 70s early next week as wedge flow develops. Recent probabilistic guidance suggests a 50-75% chance of highs under 80F along the AL/GA border. 95/Castillo && .AVIATION... (18Z TAFS) Issued at 1216 PM CDT FRI AUG 1 2025 Showers and thunderstorms are beginning to develop near MGM/AUO early this afternoon. Coverage is expected to increase slightly over the next several hours. Continued with the PROB30s to cover the convection this afternoon and evening. Will amend if coverage becomes greater than expected. VFR conditions are expected outside of any showers and storms. Another round of MVFR/IFR ceilings are expected early Saturday morning with VFR returning by mid morning. 95/Castillo && .FIRE WEATHER... No issues from fire weather elements are expected over the coming days. Daily showers and thunderstorms are expected, most focused on the afternoon to evening time frame. 20-foot winds will be light, except variable and gusty in and near showers and thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 87 68 81 / 30 70 50 70 Anniston 72 86 69 80 / 30 80 60 70 Birmingham 73 88 71 81 / 30 70 40 70 Tuscaloosa 73 89 73 86 / 30 60 30 60 Calera 73 88 71 83 / 30 80 50 70 Auburn 74 86 71 80 / 50 90 70 80 Montgomery 75 90 72 85 / 50 90 60 80 Troy 73 90 71 84 / 50 90 70 90 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for the following counties: Autauga-Barbour-Bibb-Bullock-Chilton-Coosa-Dallas- Elmore-Fayette-Greene-Hale-Jefferson-Lamar-Lowndes-Macon-Marengo- Montgomery-Perry-Pickens-Pike-Russell-Shelby-St. Clair-Sumter- Talladega-Tallapoosa-Tuscaloosa-Walker. && SHORT TERM...95/Castillo LONG TERM....95/Castillo AVIATION...95/Castillo
Hazardous weather outlook, Aug 1, 1:23 PM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 123 PM CDT Fri Aug 1 2025 ALZ011>015-017>050-022130- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 123 PM CDT Fri Aug 1 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a Marginal Risk (Level 1 out of 5) risk for severe storms through this evening. Main threat is damaging winds up to 60 MPH. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a Marginal Risk (Level 1 out of 5) risk for severe storms across southeast Central Alabama Saturday afternoon and evening. Main threat is damaging winds up to 60 MPH. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management through this evening and again Saturday afternoon and evening.
In the hours before
Special weather statement, Aug 1, 4:22 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
422 PM CDT Fri Aug 1 2025
ALZ022-012200-
Pickens AL-
422 PM CDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PICKENS COUNTY THROUGH
500 PM CDT...
At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Reform, moving south at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Reform, Carrollton, Pickensville, Ethelsville, Owens, North Pickens
Airport, and McShan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3350 8819 3349 8798 3320 8795 3322 8827
TIME...MOT...LOC 2122Z 004DEG 10KT 3343 8810
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Aug 1, 4:28 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
428 PM CDT Fri Aug 1 2025
ALZ037-038-012215-
Tallapoosa AL-Chambers AL-
428 PM CDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TALLAPOOSA AND WEST
CENTRAL CHAMBERS COUNTIES THROUGH 515 PM CDT...
At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Site, or 11 miles north of Dadeville, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dadeville, Camp Hill, Jacksons' Gap, New Site, Ridge Grove, Northern
Lake Martin, Daviston, Eagle Creek, Horseshoe Bend, and Horseshoe
Bend National Military Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3301 8584 3309 8566 3287 8545 3274 8576
TIME...MOT...LOC 2127Z 331DEG 8KT 3299 8571
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Aug 1, 4:38 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
438 PM CDT Fri Aug 1 2025
ALZ024-025-012245-
Jefferson AL-Shelby AL-
438 PM CDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SHELBY AND SOUTHEASTERN
JEFFERSON COUNTIES THROUGH 545 PM CDT...
At 437 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluff Park, or over Hoover, moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southern Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer,
Homewood, Pelham, Mountain Brook, Helena, Hueytown, Calera,
Fairfield, Chelsea, Montevallo, Columbiana, Pleasant Grove, Midfield,
Brighton, Indian Springs Village, and Lipscomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3351 8673 3312 8646 3309 8651 3307 8668
3307 8688 3305 8688 3306 8693 3308 8693
3308 8695 3310 8695 3310 8697 3316 8697
3317 8702 3351 8704
TIME...MOT...LOC 2137Z 351DEG 11KT 3341 8685
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Aug 1, 4:46 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
446 PM CDT Fri Aug 1 2025
ALZ020-012230-
Cherokee AL-
446 PM CDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT CHEROKEE COUNTY THROUGH 530 PM
CDT...
At 445 PM CDT, Doppler radar was tracking a strong thunderstorm over
Western Weiss Lake, or near Centre, moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Centre, Cedar Bluff, Centre Municipal Airport, Forney, Leesburg, Sand
Rock, Gaylesville, Tennala, Slackland, Cherokee Rock Village,
Pleasant Gap, Cornwall Furnace Park, Western Weiss Lake, Eastern
Weiss Lake, Moshat, Ball Flat, Coloma, Weiss Dam, Fullerton, and
Yellow Creek Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3435 8548 3397 8540 3396 8542 3396 8555
3397 8574 3400 8574 3410 8580 3412 8579
3413 8581 3411 8584 3424 8584 3424 8581
3425 8581
TIME...MOT...LOC 2145Z 351DEG 11KT 3421 8571
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Aug 1, 4:52 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
452 PM CDT Fri Aug 1 2025
ALZ019-012245-
Calhoun AL-
452 PM CDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CALHOUN COUNTY THROUGH
545 PM CDT...
At 452 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glencoe, or 7 miles southwest of Hokes Bluff, moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Anniston, Jacksonville, Saks, Fort McClellan, Glencoe, Weaver,
Ohatchee, Alexandria, Jacksonville State University, Neely Henry
Lake, Sulphur Springs, and Wellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3378 8563 3375 8564 3365 8603 3376 8605
3377 8604 3379 8606 3383 8605 3384 8606
3385 8602 3387 8602 3386 8600 3389 8597
3391 8597 3392 8593 3391 8593 3391 8590
3394 8590 3396 8584 3393 8574 3396 8574
TIME...MOT...LOC 2152Z 351DEG 11KT 3391 8595
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Aug 1, 5:15 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
515 PM CDT Fri Aug 1 2025
ALZ012-013-022-023-012300-
Fayette AL-Pickens AL-Tuscaloosa AL-Lamar AL-
515 PM CDT Fri Aug 1 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN TUSCALOOSA...
NORTHEASTERN PICKENS...SOUTHWESTERN FAYETTE AND SOUTHEASTERN LAMAR
COUNTIES THROUGH 600 PM CDT...
At 514 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Fayette, moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fayette, Berry, Kennedy, Belk, Ashcraft Corner, Bankston, Samantha,
Cody, Stone Wall, Moores Bridge, Richard Arthur Field, Fayette County
Public Lake, New Lexington, and Bevill State College Fayette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3378 8795 3378 8764 3342 8759 3345 8805
TIME...MOT...LOC 2214Z 004DEG 12KT 3368 8778
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 1:59 PM CDT | Special Weather Statement | BMX | Calhoun | 46 min |
| Aug 1, 2:02 PM CDT | Special Weather Statement | BMX | Talladega | 43 min |
| Aug 1, 2:57 PM CDT | Special Weather Statement | BMX | Cleburne | 48 min |
| Aug 1, 3:01 PM CDT | Special Weather Statement | BMX | Macon | 44 min |
| Aug 1, 3:05 PM CDT | Special Weather Statement | BMX | Coosa | 40 min |
| Aug 1, 3:30 PM CDT | Special Weather Statement | BMX | Macon | 45 min |
| Aug 1, 3:44 PM CDT | Special Weather Statement | BMX | Chambers | 46 min |
| Aug 1, 3:49 PM CDT | Special Weather Statement | BMX | Jefferson | 41 min |
| Aug 1, 3:59 PM CDT | Special Weather Statement | BMX | Macon | 46 min |
| Aug 1, 4:02 PM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Aug 1, 4:10 PM CDT | Special Weather Statement | BMX | Etowah | 50 min |
| Aug 1, 4:16 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 44 min |
| Aug 1, 4:22 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Aug 1, 4:28 PM CDT | Special Weather Statement | BMX | Tallapoosa | 47 min |
| Aug 1, 4:38 PM CDT | Special Weather Statement | BMX | Shelby | 67 min |
| Aug 1, 4:46 PM CDT | Special Weather Statement | BMX | Cherokee | 44 min |
| Aug 1, 4:52 PM CDT | Special Weather Statement | BMX | Calhoun | 53 min |
| Aug 1, 4:58 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Aug 1, 5:15 PM CDT | Special Weather Statement | BMX | Fayette | 45 min |
| Aug 1, 5:42 PM CDT | Special Weather Statement | BMX | Shelby | 48 min |
| Aug 1, 5:54 PM CDT | Special Weather Statement | BMX | Bullock | 36 min |
| Aug 1, 6:07 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 38 min |
| Aug 1, 6:11 PM CDT | Special Weather Statement | BMX | Autauga | 49 min |
| Aug 1, 6:35 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.